# SDR USAA2013021200008

- Difficulty date: February 5, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 10,899 hours, 9,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 17086655003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON WASTE PAN BETWEEN FR85 TO FR88, S23L.  REPLACED WASTE PAN BETWEEN FR85 TO FR88, S23L IAW EMBRAER E190 SRM 2, 51-40-02.
